# SDR SWAA2023082483246

- Difficulty date: July 28, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 57,834 hours, 34,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H FWD SHIELD FROM ST 767 TO 787 ; RBL 20 AROUND THE 4 FASTENER HOLE HAVE COROCION. (228-008) AFT CARGO R/H FWD SHIELD FROM ST 767 TO 787 RBL 21 AROUND THE 4 FASTENER HOLE HAVE CORROSION. (228-008) [TTG8Q00MGCG3]<[01] REMOVED CORROSION AT R/H FWD SHIELD BETWEEN STA.; 767 AND STA. 787; PER REF SRM 51--10-02-0G-0; RBL 21; ORIGINAL THICKNESS; 0.050'; REMOVED; 0.030'; REMAINING; 0.020'; FOUND OUT OF LIMITS PER REF SRM 53-60-15-1A-1; FIG 103; DET. C; REMOVED AND INSTALLED NEW SHIELD PLATE ON AFT CARGO; BETWEEN STA. 767 AND STA. 787; PER REF SRM 51-40-02-0G-0 AND DRAWING # 146A 8127.;[02] VERIFIED STEP # 1.
